J. R. Shilleto. Minimum models of analysis. The journal of symbolic logic, vol. 37 , pp. 48–54

Journal of Symbolic Logic 39 (3):601 (1974)
  Copy   BIBTEX


This article has no associated abstract. (fix it)



    Upload a copy of this work     Papers currently archived: 93,069

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Review: J. R. Shilleto, Minimum Models of Analysis. [REVIEW]Wiktor Marek - 1974 - Journal of Symbolic Logic 39 (3):601-601.
Wisdom J. O.. Positivism. Mind, n.s. vol. 54 , pp. 65–70.Ernest Nagel - 1945 - Journal of Symbolic Logic 10 (1):21-22.


Added to PP

14 (#1,019,271)

6 months
1 (#1,516,001)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references